Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trying to come off percs and methadone but have withdrawal effect. Suggest?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
I am coming off of percs and methadone on my own it has been 12 days and I want to die HELP
Posted Thu, 17 Oct 2013 in Mental Health
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer:
Withdraw under medical supervision

Detailed Answer:
Thanks for the query.
Possibly you are having withdrawal effects of methadone.
The measures you can follow are :
- Consult your doctor and try to withdraw with medical help.
-Join in a group with persons having same problem.
-Sometimes it may take few weeks in getting out of the withdrawal symptoms.
-Better to decrease the dose gradually.
-First you have to believe that you can do that.
-Take the support of your family members in dealing with the problem and don't be alone.
Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor